# SDR R61A201603110217

- Difficulty date: March 11, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N131HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000215
- Aircraft time: 21,274 hours, 16,769 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal Rest
- Part number: 17085493403
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, NUT PLATES ON AFT CARGO DOOR FWD AND AFT LOWER SEAL REST ARE CORRODED.  MAINTENANCE R & R AFT CARGO DOOR LOWER CORNER SEAL REST IAW AMM 20-10-01, PN 170-85493-403, SEAL REST.
